# SDR ASOA20120815069C

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145
- Aircraft serial: 145611
- Aircraft time: 21,817 hours, 17,347 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 3283
- Condition: Leaking
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 1 HYDRAULIC SYS WENT INTO THE AMBER RANGE IN FLIGHT.  THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 BRAKE SHUTTLE VALVE AND THE NR 4 BRAKE ASSY.  OPS CHECKED GOOD. THE ACFT WAS RELEASED FOR SERVICE.
